# SDR CA140806011

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 46455117
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING FLAP 5 AND GEAR DOWN THE NR 2 HYD ISO VALVE AND ROLL SPOILER OTBD HYD CAUTION LIGHTS WERE ILLUMINATED.  THE CREW PERFORM A NORMAL APPROACH AND LANDING, ALSO CONDUCTED A SLOW AND CONTROLLED TAXI BACK TO BAY DUE TO THE LOSS OF THE NOSE WHEEL STEERING.  HYD LEAK TRACED NR 1 MLG FLEX HOSE ASSY FROM YOKE TO NACELLE, HOSE ASSY REPLACED, NR 2 HYD SYSTEM SERVICED. LANDING GEAR RETRACTION / EXTENSION SYS UNSERVICEABLE DUE REPLACED HYD LINE IN NR 1 NACELLE.  A HYD SYSTEM BLEED WAS CARRIED OUT AND THE ACFT FLEW GEAR DOWN UNDER A SPECIAL FLIGHT PERMIT TO MAINTENANCE FACILITY TO HAVE EXTENSION AND RETRACTION CHECKS CARRIED OUT.
